An affine model of X-0(mn)

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 349
  • Download : 0
We show that the modular equation Phi(Tn)(m)(X, Y) for the Thompson series T-n corresponding to Gamma(0)(n) gives an affine model of the modular curve X-0(mn) which has better properties than the one derived from the modular j invariant. Here, m and n are relative prime. As an application, we construct a ring class field over an imaginary quadratic field K by singular values of T-n(z) and T-n (mz).
Publisher
KOREAN MATHEMATICAL SOC
Issue Date
2007-05
Language
English
Article Type
Article
Keywords

RATIONAL-POINTS; CURVES; NUMBER

Citation

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.44, no.2, pp.379 - 383

ISSN
1015-8634
URI
http://hdl.handle.net/10203/87920
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0